RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 4  


Ordinary Differential Equations
The stability of linear systems with aftereffect. II
N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov
555
Justification of Frommer's method for systems of class $C^\infty$
A. F. Andreev
562
Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system
N. I. Vulpe
572
Equiconvergence, with a trigonometric series, of expansions in root functions of the one-dimensional Schrödinger operator with complex potential in the class $L_1$
V. A. Il'in
577
On the stable solution of inverse problems for nonlinear distributed systems. II
V. I. Maksimov
597
On the theory of the completeness of systems with aftereffect with constraints on the initial conditions
S. A. Minyuk
603
Oscillation of solutions of third-order linear ordinary differential equations. II
N. N. Khvedelidze, T. A. Chanturiya
611

Partial Differential Equations
On the existence of smooth solutions of boundary value problems for a class of equations of mixed type
G. D. Dachev
619
Applications of parabolic potentials to boundary value problems in mathematical physics. II
L. I. Kamynin
627
Stabilization of generalized solutions of degenerate problems in two-phase filtration
A. V. Domanskii
641
A boundary value problem for the nonlinear Tricomi equation in three dimensions
N. I. Popivanov, M. Schneider
648
Doubly periodic generalized analytic functions
D. S. Safarov
656

Integral Equations and Integral-Differential
Dual integral equations associated with eigenfunctions of the Steklov problem for a wedge
B. A. Vasil'ev
666
New theorems on the solvability of Hammerstein operator and integral equations
P. P. Zabreiko, Kh. T. Nguyen
672
Quadrature formulas for a singular integral with shift and their applications
I. A. Shakirov
682

Short Communications
An existence theorem for the solution of an inverse problem for a hyperbolic system of first-order equations
S. P. Belinskii
692
A system of partial differential equations
N. S. Berezkina, I. P. Martynov
695
On the rate of localization of solutions of the Cauchy problem for equations of parabolic type with degeneration
V. V. Gorodestkii, I. V. Zhitaryuk
697
Solvability in quadratures of third-order linear ordinary differential equations in the adjoint representation of Lie algebras
V. P. Derevenskii
699
A mean-value formula for root functions of the Schrödinger operator
V. A. Il'in, E. I. Moiseev
702
Periodic solutions of some systems of nonlinear differential equations
I. G. Kozubovskaya
705
On the dissipativity of a system of two differential equations
V. K. Polivenko
707
Backward continuation of solutions of a homogeneous convolution equation of retarded type
A. M. Sedletskii
709
A boundary value problem in the disk
E. G. Sitnikova
711
Spectral properties of a singular differential operator
A. A. Stakun
713
The Cauchy problem for hyperbolic Tricomi equations with initial data not on the line of parabolic degeneration
V. A. Kostin
716
Restrictions of an operator by orthogonality conditions imposed on its graph
Yu. K. Lando
717
Complete controllability of linear stationary systems with aftereffect
S. A. Minyuk
720

People of Soviet science
Valentin Petrovich Mikhaĭlov (on the occasion of his sixtieth birthday)
V. S. Vladimirov, A. K. Gushchin, A. A. Dezin, Yu. N. Drozhzhinov, V. I. Zavialov, V. M. Millionshchikov
725
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019